MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE LAPAROTOMY PACK (LAASA)195; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE LAPAROTOMY PACK (LAASA)195; GENERAL SURGERY TRAY (KIT)
Model Number SBA59LAASA
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided for this particular product code with lot number 0630ah1 this product was manufactured on march 3rd, 2020.According to the device history record review no quality issues were reported.The devices are made with qualified, tested, and approved materials and the review found that the product met all specification requirements.A review of complaints for this product number indicated that this was the first incident reported for this issue reported issue in the last 12 months.Without a sample provided we are unable to determine a root cause.If further information is provided or a sample received at a later date a follow-up report will be submitted.We will continue monitoring our customer complaints data base for this and any other issues reported of the same nature for this catalog number.
 
Event or Problem Description
The adhesive from the drape, 8554na, used in the sba59laasa laparotomy pack caused an allergic reaction to the patient.The patient had an anaphylactic response and was hospitalized.The patient had a localized reaction as well where the drape was placed on the skin.No patient demographics were provided when requested.

Brand Name
LAPAROTOMY PACK (LAASA)195
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11577660
Report Number1423537-2021-00616
Device Sequence Number4266386
Product Code LRO
UDI-Device Identifier10888439069846
UDI-Public10888439069846
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberSBA59LAASA
Device Catalogue NumberSBA59LAASA
Device Lot Number420568
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;